| Model Number |
9750CM23A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.
Event or Problem Description
As reported by the field clinical specialist (fcs), during a transfemoral transcatheter aortic valve replacement (tavr) procedure with a 23 mm sapien 3 ultra (s3u) valve, wire position in the left ventricle (lv) was lost while the delivery system with valve was crossing the native aortic valve.The loss of wire position was due to the wire being inadvertently pulled out of the lv.There was no patient injury.There was difficulty withdrawing the delivery system with valve from the patient due to severe iliac disease.Valve alignment was performed and the valve was subsequently deployed in the descending aorta.A second 23 mm s3u valve was prepped and deployed successfully in the aortic valve.There was no damage noted to any edwards devices.